# SDR PNSA010205

- Difficulty date: February 1, 2001
- Submitted: March 12, 2001
- Operation: General aviation
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- Aircraft time: 10,121 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PILOT COULD NOT PLACE THE GEAR LEVER IN THE UP POSITION. RETURNED TO BASE FOR MAINTENANCE. REPAIRED BROKEN WIRE ON GEAR ANTI RETRACT SOLENOID.
